Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 3, Pages 131-140
http://dx.doi.org/10.1155/S0161171201010894

Extendibility, monodromy, and local triviality for topological groupoids

1Department of Mathematics, Faculty of Science and Art, Erciyes University, Kayseri, Turkey
2Department of Mathematics, Faculty of Science and Art, İnönü University, Malatya, Turkey

Received 11 September 2000; Revised 26 February 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Osman Mucuk and İlhan İçen, “Extendibility, monodromy, and local triviality for topological groupoids,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 3, pp. 131-140, 2001. https://doi.org/10.1155/S0161171201010894.